Topological solitons in a gauged CP (2) model

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

(2+1)-Dimensional Abelian gauged CP(2) model with a self-interaction potential is considered. It is shown that there are topological solitons in this model. The magnetic flux of these solitons can be either quantized or nonquantized. Properties of the topological soliton with quantized magnetic flux are investigated as well as properties of the topological soliton with nonquantized magnetic flux. A comparative analysis of the properties is performed for the topological solitons of both types. Solutions of the model field equations are obtained numerically for the topological solitons of both types. The dependencies on the model parameters are presented for the energy and magnetic flux of the solitons. The stability of the topological solitons of both types to the decay into solitons with smaller topological charges is studied numerically. Possible generalizations of the investigated topological solitons are discussed.

Original languageEnglish
Article number065009
JournalPhysical Review D
Volume93
Issue number6
DOIs
Publication statusPublished - 3 Mar 2016

Fingerprint

solitary waves
magnetic flux
decay

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this

Topological solitons in a gauged CP (2) model. / Loginov, A. Yu.

In: Physical Review D, Vol. 93, No. 6, 065009, 03.03.2016.

Research output: Contribution to journalArticle

@article{0134c1055d0e4a83a3b30112561ab44d,
title = "Topological solitons in a gauged CP (2) model",
abstract = "(2+1)-Dimensional Abelian gauged CP(2) model with a self-interaction potential is considered. It is shown that there are topological solitons in this model. The magnetic flux of these solitons can be either quantized or nonquantized. Properties of the topological soliton with quantized magnetic flux are investigated as well as properties of the topological soliton with nonquantized magnetic flux. A comparative analysis of the properties is performed for the topological solitons of both types. Solutions of the model field equations are obtained numerically for the topological solitons of both types. The dependencies on the model parameters are presented for the energy and magnetic flux of the solitons. The stability of the topological solitons of both types to the decay into solitons with smaller topological charges is studied numerically. Possible generalizations of the investigated topological solitons are discussed.",
author = "Loginov, {A. Yu}",
year = "2016",
month = "3",
day = "3",
doi = "10.1103/PhysRevD.93.065009",
language = "English",
volume = "93",
journal = "Physical Review D",
issn = "2470-0010",
publisher = "American Physical Society",
number = "6",

}

TY - JOUR

T1 - Topological solitons in a gauged CP (2) model

AU - Loginov, A. Yu

PY - 2016/3/3

Y1 - 2016/3/3

N2 - (2+1)-Dimensional Abelian gauged CP(2) model with a self-interaction potential is considered. It is shown that there are topological solitons in this model. The magnetic flux of these solitons can be either quantized or nonquantized. Properties of the topological soliton with quantized magnetic flux are investigated as well as properties of the topological soliton with nonquantized magnetic flux. A comparative analysis of the properties is performed for the topological solitons of both types. Solutions of the model field equations are obtained numerically for the topological solitons of both types. The dependencies on the model parameters are presented for the energy and magnetic flux of the solitons. The stability of the topological solitons of both types to the decay into solitons with smaller topological charges is studied numerically. Possible generalizations of the investigated topological solitons are discussed.

AB - (2+1)-Dimensional Abelian gauged CP(2) model with a self-interaction potential is considered. It is shown that there are topological solitons in this model. The magnetic flux of these solitons can be either quantized or nonquantized. Properties of the topological soliton with quantized magnetic flux are investigated as well as properties of the topological soliton with nonquantized magnetic flux. A comparative analysis of the properties is performed for the topological solitons of both types. Solutions of the model field equations are obtained numerically for the topological solitons of both types. The dependencies on the model parameters are presented for the energy and magnetic flux of the solitons. The stability of the topological solitons of both types to the decay into solitons with smaller topological charges is studied numerically. Possible generalizations of the investigated topological solitons are discussed.

UR - http://www.scopus.com/inward/record.url?scp=84961801738&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84961801738&partnerID=8YFLogxK

U2 - 10.1103/PhysRevD.93.065009

DO - 10.1103/PhysRevD.93.065009

M3 - Article

VL - 93

JO - Physical Review D

JF - Physical Review D

SN - 2470-0010

IS - 6

M1 - 065009

ER -